# SDR DALA2025120408854

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR INTERCONNECTING STRUT INBD FLAP ON RT WING (1EA).   REPLACED INTERCONNECTING STRUT INBD FLAP ON RT WING (1 EA) AS PER FAM AMM 27-51-44-000-001-A. (1333800).
